Publication
Title
The evolution of twin patterns in perthitic K-feldspar from garnitic pegmatites
Author
Abstract
Language
English
Source (journal)
Canadian mineralogist. - Toronto
Publication
Toronto : 2012
ISSN
0008-4476
Volume/pages
50:4(2012), p. 989-1024
ISI
000314174400015
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.11.2012
Last edited 23.10.2018
To cite this reference